Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Morita equivalence and infinite matrix rings


Author: Victor Camillo
Journal: Proc. Amer. Math. Soc. 90 (1984), 186-188
MSC: Primary 16A89; Secondary 16A36, 16A42, 16A49
DOI: https://doi.org/10.1090/S0002-9939-1984-0727229-8
MathSciNet review: 727229
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains the proof of a theorem conjectured by William Stephenson in his thesis [3].


References [Enhancements On Off] (What's this?)

  • [1] Frank W. Anderson and Kent R. Fuller, Rings and categories of modules, 2nd ed., Graduate Texts in Mathematics, vol. 13, Springer-Verlag, New York, 1992. MR 1245487
  • [2] Kiiti Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 6 (1958), 83–142. MR 0096700
  • [3] W. Stephenson, Ph. D. Thesis, Univ. of London, 1967.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A89, 16A36, 16A42, 16A49

Retrieve articles in all journals with MSC: 16A89, 16A36, 16A42, 16A49


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0727229-8
Article copyright: © Copyright 1984 American Mathematical Society